# SDR HEEA083479

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 12,925 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 212061202009
- Condition: Cracked
- Location: Exhaust Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST DUCT CRACKED. TO BE SENT TO VENDOR.
